# SDR AWXA200701114

- Difficulty date: September 18, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 24,033 hours, 9,262 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 1388
- Condition: Failed
- Location: Lavatory
- Part time: 23,204 hours, 9,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - OTH - LOG 7798768 - CREW REPORTED SMOKE LAV AND CARGO DET FAULT MESSAGE.  MX REPLACED BOTH SMOKE DETECTORS.  OPERATIONAL CHECK WAS GOOD.
